Complex parallelisable manifolds. (English) Zbl 0056.15403

Full Text: DOI


[1] Salomon Bochner and Deane Montgomery, Groups on analytic manifolds, Ann. of Math. (2) 48 (1947), 659 – 669. · Zbl 0030.07501
[2] E. Cartan, La théorie des groupes finis et continus et la géométrie différentielle, Paris, 1947.
[3] Claude Chevalley and Samuel Eilenberg, Cohomology theory of Lie groups and Lie algebras, Trans. Amer. Math. Soc. 63 (1948), 85 – 124. · Zbl 0031.24803
[4] N. E. Steenrod, The topology of fibre bundles, Princeton, 1951. · Zbl 0054.07103
[5] Hsien-Chung Wang, Closed manifolds with homogeneous complex structure, Amer. J. Math. 76 (1954), 1 – 32. · Zbl 0055.16603
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.